# SDR QXEA0101593

- Difficulty date: September 23, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 38,478 hours, 46,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6008903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - EMERGENCY LIGHTING ON SEATS 1B,2B,3B, AND 4B ARE INOPERABLE. REPLACED BATTERY PACK UNDER SEAT 1A. OPERATIONAL CHECK IS GOOD. AIRCRAFT RETURNED TO SERVICE.
